# SDR FDEA201104031305

- Difficulty date: April 3, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N644FE
- Make and model: Doug MD-11F
- Aircraft serial: 48444
- Aircraft time: 73,182 hours, 12,414 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75102
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, LOWER WING TANK S-10 STRINGER END FOUND WITH APPROX 4 INCH CRACK.   ACCOMPLISHED EA 1-5720-149715,  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
